# SDR QXEA2018031600089

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 22,084 hours, 23,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Obstructed
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DOOR WILL NOT OPEN FULLY.  FOUND FWD GALLEY LWR DOOR CONTACTING FLOOR LIGHT STRIP.  REMOVED THE LIGHT STRIP AND FOUND EXCESSIVE FLOOR TAPE ATTACHED.  APPLIED THE CORRECT FLOOR TAPE AND INSTALLED, SECURED WET FLOOR.
